Hello and welcome to Healthcare Magic. Thanks for your query.
HGH (Human Growth Hormone
) or its analogues or precursors have been claimed to have muscle building properties and have been tried by many young men. In addition to the issue whether it will give results, it is also important to consider the issue whether it will cause side effects. Anabolic steroids
and hormones have been associated with various unpredictable side effects.
In your case, let me remind you that your BMI (Body Mass Index
) works out to around 38, which is in the dangerously obese range. Secondly, considering your age, and a risk factor of high cholesterol
, I would advise you from refraining from using any such hormonal
or other such muscle-building agents, as they can have adverse effects. Please stick on to a regualar exercise schedule, and a healthy diet. I would also recommend that you attempt to lose weight since obesity can put you at risk for several medical problems in the future.
Wish you all the best.
- Dr. Jonas Sundarakumar